# SDR AALA202111290999

- Difficulty date: November 27, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A300*
- Aircraft serial: 5504
- Aircraft time: 26,972 hours, 10,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 13C EXIT LIGHT DETACHED. REINSTALLED EMERGENCY EXIT LIGHT ASSEMBLY AT SEAT 13C PER AMM 33-51-00.
